# SDR SWIA2019020545505

- Difficulty date: January 10, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 39,713 hours, 33,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING PANEL ANGLE CORRODED AT FS 349.0 RBL 38. (C-CHECK) RO: 02/04/2019 REMOVED AND REPLACED LIGHTNING DIVERTER PANEL ATTACH (CLEAT) BRACKET (P/N 601R52219-39) AT FS 349.00 AT RBL 38 IAW SRM.
